MAUDE Adverse Event Report: KARL STORZ SE & CO. KG KARL STORZ AIDA; Medical Device Data System

KARL STORZ SE & CO. KG KARL STORZ AIDA; Medical Device Data System
Model Number WD300
Medical Device Problem Codes Loose or Intermittent Connection (1371); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was not displaying image on the smartscreen, the unit did not turn off or on.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device has been returned to our us facility and will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Manufacturer investigation completed.Per results of investigation: the customer complaint can be confirmed.During the investigation, it was determined that the responsible wiring harness was not in place and not in contact with the electrical component anymore.Based on the above-mentioned findings as well as based on the complaint history review, there is no indication for a manufacturing, material or design related failure.Furthermore, the corresponding ifu contains the information, that the product has to be checked before and after every use for functionality and damages.The most likely root cause for the complained failure is due to wear and tear.This event is filed under internal complaint id (b)(4).

Brand Name
KARL STORZ AIDA
Common Device Name
Medical Device Data System
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key21526429
Report Number9610617-2025-00374
Device Sequence Number9584877
Product Code OUG
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWD300
Device Catalogue NumberWD300
Date Returned to Manufacturer02/20/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer06/04/2025
09/04/2026
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/23/2025
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown